Alert archive / Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Blacksburg, VA

May 27, 20225 counties in Virginia

NWS Blacksburg, VA issued this flash flood warning at May 27, 2022, 5:33 PM EDT for 5 counties in Virginia. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2022, 5:33 PM EDT (21:33 UTC)
Expired
May 27, 2022, 6:48 PM EDT
In force
75 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Amherst County, VA, Appomattox County, VA, Bedford County, VA, Campbell County, VA, City of Lynchburg, VA

The radar

The Roanoke radar (KFCX), 123 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-177 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WGUS51 KRNK 272133
FFWRNK
VAC009-011-019-031-680-280030-
/O.NEW.KRNK.FF.W.0002.220527T2133Z-220528T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
533 PM EDT Fri May 27 2022

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Amherst County in central Virginia...
  West Central Appomattox County in central Virginia...
  North Central Campbell County in central Virginia...
  The City of Lynchburg in central Virginia...
  Northeastern Bedford County in south central Virginia...

* Until 830 PM EDT.

* At 533 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain moving across the warned area. The expected rainfall 
  rate is 1 to 3 inches in 1 hour. Flash flooding is expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lynchburg...                       Amherst...
  Forest...                          Forks Of Buffalo...
  Clifford...                        Rustburg...
  Madison Heights...

This includes the following locations...
	Liberty University and Lynchburg Airport.

This includes the following streams and drainages...
  Buffalo River, Blackwater Creek, Buck Branch, Buffalo Creek and 
  Allens Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3778 7913 3774 7907 3772 7906 3770 7903
      3770 7902 3767 7897 3759 7892 3729 7903
      3726 7927 3744 7943

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

WP
1 follow-up statement
377 
WGUS71 KRNK 272248
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
648 PM EDT Fri May 27 2022

VAC009-011-019-031-680-272258-
/O.CAN.KRNK.FF.W.0002.000000T0000Z-220528T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Amherst VA-Appomattox VA-Bedford VA-Campbell VA-City of Lynchburg VA-
648 PM EDT Fri May 27 2022

...FLASH FLOOD WARNING IS CANCELLED FOR AMHERST, WEST CENTRAL 
APPOMATTOX, NORTH CENTRAL CAMPBELL AND NORTHEASTERN BEDFORD COUNTIES 
AND THE CITY OF LYNCHBURG...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 800 PM EDT for portions of 
central Virginia, south central Virginia and west central Virginia.

LAT...LON 3778 7913 3774 7907 3772 7906 3770 7903
      3770 7902 3767 7897 3759 7892 3729 7903
      3726 7927 3744 7943

$$

WP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:37 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 27, 3:37 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
337 PM EDT Fri May 27 2022

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon with a few
mountain showers lingering into Saturday morning. Ridging over
the Mid-Atlantic will bring mostly dry and warmer weather this
weekend and into next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 200 PM EDT Friday...

 A Flood Watch continues into this evening for parts of the Piedmont
and central VA regions...

The next round of showers and storms has been working its way
into our area, currently impacting the Mountain Empire and
southeastern WV. Isolated storms in the Piedmont are also
persisting this afternoon. The western showers will move east
throughout the afternoon and this evening. Chances of severe
weather will be isolated, with the main threat being isolated
damaging wind and heavy rain.

This morning's storms produced 1-2" for most of our areas east
of the Blue Ridge, with locally higher amounts as well. This has
primed the area that is under a Flood Watch for this afternoon
and evenings rain. Storms that are slow movers or areas that
have several showers throughout the afternoon could be in danger
of experiencing flash flooding.

As the trough pushes through overnight, a few lighter showers
could linger in the mountains of WV as late as Saturday morning,
but not expecting these to pose much of a hazardous weather
threat.

Behind the front high pressure moves in and will make for a
clear to partly cloudy Saturday without rain for most. Highs
will increase from the 60s and 70s we're experiencing today into
the 70s west of the Blue Ridge, and low 80s east.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 215 PM EDT Friday...

     Warmer and dry holiday weekend...

The Memorial Day Weekend will be mostly clear and sunny as an
upper high raises heights in addition to the surface high
pressure covering most of the Mid-Atlantic. Do not expect
precipitation during this period of the forecast. Assisted by
the persistent ridging, we will undergo a gentle warming trend,
with highs on Memorial Day in the 80s for almost the entire CWA,
and the potential to get into the 90s for some spots east of
the Blue Ridge.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 230 PM EDT Friday...

     Quiet period for most of the week...

High pressure will continue to suppress chances at rain and hold
cloud cover to a minimum till later in the week. This will keep
daytime highs in the 80s and 90s through at least Wednesday. A
late week frontal system will be the next significant chance at
rain as moister air is ushered in ahead of the approaching
boundary. Details surrounding this system are still uncertain,
but it looks to arrive late Thursday or Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 240 PM EDT Friday...

Most of the area is under VFR conditions while we sit in a lull
before this afternoon's showers and storms. Winds are 5-10kts
out of the south. Cigs have risen as we break out of stratus.
Scattered showers and storms will build in from the west
bringing some brief periods of TSRA through early this evening.
Tonight expect some clearing of cigs to occur as they lift and
dry high pressure moves in. A few lighter showers and stratus
will linger in the mountains of WV into Saturday morning, which
would only affect BLF and LWB.

Outside of a shower or storm, vsbys will be VFR, but inside
these showers there is potential for heavy rain that could
reduce visibility. Saturday will be largely VFR with winds
having turned to the west behind the front.

Extended Aviation Discussion...

From Saturday through Wednesday, expect mostly clear skies,
light winds, and VFR conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch until 8 PM EDT this evening for VAZ020-022>024-
     033>035-043>047-058-059.
NC...None.
WV...None.

&&

SYNOPSIS...VFJ
NEAR TERM...VFJ
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...VFJ
Hazardous weather outlook, May 27, 3:04 PM EDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
304 PM EDT Fri May 27 2022

VAZ020-022>024-033>035-043>047-058-059-281915-
Bath-Roanoke-Botetourt-Rockbridge-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
304 PM EDT Fri May 27 2022

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Virginia, south
central Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, a few thunderstorms this afternoon could produce strong
to damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send storm reports.

NCZ004>006-VAZ007-010>014-016>019-032-WVZ042>044-507-508-281915-
Stokes-Rockingham-Caswell-Tazewell-Bland-Giles-Wythe-Pulaski-
Montgomery-Carroll-Floyd-Craig-Alleghany VA-Patrick-Mercer-Summers-
Monroe-Eastern Greenbrier-Western Greenbrier-
304 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for north central North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon could bring strong to damaging
winds and localized flooding to the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>003-018>020-VAZ009-015-281915-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Smyth-Grayson-
304 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...This afternoon and tonight.

Locally heavy rain from showers and a few storms could produce
isolated flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 27, 4:54 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
454 PM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     TSTM WND DMG     3 NNW WESTOVER HILLS    36.64N 79.48W
05/27/2022                   PITTSYLVANIA       VA   911 CALL CENTER

            ONE TREE DOWN DUE TO THUNDERSTORM WINDS AT
            THE INTERSECTION OF DEERFIELD LANE AND
            KESWICK DRIVE.

&&

EST
Local storm report, May 27, 4:57 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
457 PM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     TSTM WND DMG     4 W ELMO                36.67N 79.20W
05/27/2022                   PITTSYLVANIA       VA   911 CALL CENTER

            ONE LARGE TREE DOWN ONTO A HOME DUE TO
            THUNDERSTORM WINDS ALONG THE 1100 BLOCK OF
            DR MILMAS ROAD. NO INJURIES TO REPORT, BUT
            EXTENSIVE DAMAGE WAS DONE TO THE HOME.

&&

EST
Special weather statement, May 27, 5:04 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
504 PM EDT Fri May 27 2022

VAZ058-059-272130-
Halifax VA-Charlotte VA-
504 PM EDT Fri May 27 2022

...A strong thunderstorm will impact portions of
Charlotte and central Halifax Counties through 530 PM EDT...

At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Crystal Hill, or near Nathalie, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Keysville...
Charlotte Court House...
Clover...
Drakes Branch...
Mt Laurel...
Abilene...
and Crystal Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3689 7849 3676 7887 3682 7900 3714 7859
      3715 7855 3714 7854 3714 7853 3703 7845
TIME...MOT...LOC 2104Z 239DEG 31KT 3688 7885

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

WP
Special weather statement, May 27, 5:07 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
507 PM EDT Fri May 27 2022

VAZ034-035-045-272130-
Amherst VA-Campbell VA-Bedford VA-
507 PM EDT Fri May 27 2022

...A strong thunderstorm will impact portions of
northwestern Campbell, southeastern Bedford, and south central
Amherst Counties and the City of Lynchburg through 530 PM EDT...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm near
Huddleston, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lynchburg...
Huddleston...
Forest...
Evington...
Madison Heights...
Boonsboro...
and Goode.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3713 7944 3721 7960 3757 7920 3743 7902
      3741 7901
TIME...MOT...LOC 2107Z 225DEG 34KT 3725 7945

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

WP
Special weather statement, May 27, 5:12 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
512 PM EDT Fri May 27 2022

VAZ016-272145-
Carroll-
512 PM EDT Fri May 27 2022

...A THUNDERSTORM WILL AFFECT CARROLL COUNTY, HILLSVILLE AND THE
CITY OF GALAX...

At 509 PM EDT, a Thunderstorm was near Galax, moving northeast at 40
mph.

Winds up to 40 mph are possible with this thunderstorm.

Locations impacted include...
Galax...
Hillsville...
Fancy Gap...
Cana...
Dugspur...
Byllesby...
and Laurel Fork.

A torrential downpour of rain is also expected with this storm, and
may cause localized poor drainage flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 3656 8084 3665 8091 3663 8091 3663 8093
      3664 8092 3665 8095 3668 8094 3681 8104
      3685 8081 3690 8068 3693 8063 3670 8045
      3665 8049 3666 8050 3664 8054 3666 8059
      3661 8062 3656 8061
TIME...MOT...LOC 2109Z 239DEG 34KT 3672 8094

11
Special weather statement, May 27, 5:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
533 PM EDT Fri May 27 2022

VAZ047-058-059-272200-
Halifax VA-Buckingham VA-Charlotte VA-
533 PM EDT Fri May 27 2022

...A strong thunderstorm will impact portions of
central Charlotte, northeastern Halifax and south central Buckingham
Counties through 600 PM EDT...

At 533 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saxe, or 7 miles southwest of Charlotte Court House, moving northeast
at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Clover...
Drakes Branch...
Madisonville...
and Cullen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3733 7848 3733 7852 3720 7864 3717 7864
      3714 7859 3715 7855 3714 7852 3709 7848
      3708 7844 3704 7845 3683 7873 3696 7889
      3743 7853 3738 7843
TIME...MOT...LOC 2133Z 235DEG 30KT 3696 7872

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ET

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:11 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Montgomery, Patrick, Pulaski79 min
May 26, 9:03 PM EDTFlood WatchRNKAmherst, Appomattox, Bath, Bedford, Botetourt, Buckingham and 19 more23 hr
May 26, 9:11 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Henry, Patrick64 min
May 26, 9:49 PM EDTSpecial Weather StatementRNKCraig, Floyd, Montgomery, Roanoke, City of Roanoke, City of Salem86 min
May 26, 10:13 PM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Henry, Pittsylvania, City of Martinsville62 min
May 26, 11:07 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Botetourt, Campbell, Franklin, Pittsylvania and 4 more53 min
May 26, 11:12 PM EDTSpecial Weather StatementRNKCity of Martinsville33 min
May 26, 11:43 PM EDTAreal Flood AdvisoryRNKCarroll, Floyd, Grayson, Patrick, Pulaski, Wythe and 1 more8 hr
May 27, 1:48 AM EDTSpecial Weather StatementRNKPatrick27 min
May 27, 4:00 AM EDTSevere Thunderstorm WarningRNKHenry, Patrick30 min
May 27, 4:20 AM EDTAreal Flood AdvisoryRNKHenry, Patrick6 hr
May 27, 4:25 AM EDTTornado WarningRNKFranklin, Henry, City of Martinsville35 min
May 27, 5:12 AM EDTSpecial Weather StatementRNKHenry33 min
May 27, 5:42 AM EDTSpecial Weather StatementRNKCity of Martinsville33 min
May 27, 5:46 AM EDTTornado WarningRNKFranklin, Henry44 min
May 27, 5:56 AM EDTSpecial Weather StatementRNKHenry34 min
May 27, 6:24 AM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania, City of Martinsville18 min
May 27, 6:24 AM EDTTornado WarningRNKBedford, Franklin36 min
May 27, 6:30 AM EDTTornado WarningRNKFranklin, Henry, Pittsylvania, City of Martinsville30 min
May 27, 6:48 AM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania42 min
May 27, 6:53 AM EDTTornado WarningRNKBedford37 min
May 27, 6:54 AM EDTAreal Flood AdvisoryRNKFranklin, Henry, City of Martinsville3 hr
May 27, 7:07 AM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Henry, Pittsylvania, City of Martinsville25 min
May 27, 7:21 AM EDTTornado WarningRNKAmherst, Appomattox, Bedford, Campbell, City of Lynchburg24 min
May 27, 7:36 AM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte, Halifax, Henry, Pittsylvania, City of Danville39 min
May 27, 7:45 AM EDTTornado WarningRNKAmherst, Bedford30 min
May 27, 8:13 AM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax, Pittsylvania, City of Lynchburg47 min
May 27, 8:23 AM EDTSpecial Weather StatementRNKAmherst37 min
May 27, 8:48 AM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax42 min
May 27, 9:00 AM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Buckingham, Campbell, Charlotte45 min
May 27, 9:25 AM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax38 min
May 27, 1:04 PM EDTSpecial Weather StatementRNKCity of Martinsville26 min
May 27, 2:22 PM EDTSpecial Weather StatementRNKBland, Wythe23 min
May 27, 2:27 PM EDTSpecial Weather StatementRNKCampbell33 min
May 27, 3:01 PM EDTSpecial Weather StatementRNKCarroll, Montgomery, Pulaski, City of Galax, City of Radford29 min
May 27, 3:32 PM EDTSpecial Weather StatementRNKCraig, Montgomery, Roanoke, City of Radford28 min
May 27, 3:51 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham24 min
May 27, 3:59 PM EDTSpecial Weather StatementRNKRoanoke, City of Roanoke, City of Salem31 min
May 27, 4:27 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem33 min
May 27, 4:42 PM EDTSpecial Weather StatementRNKBuckingham33 min
May 27, 4:45 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke, Rockbridge, City of Roanoke45 min
May 27, 5:04 PM EDTSpecial Weather StatementRNKCharlotte26 min
May 27, 5:07 PM EDTSpecial Weather StatementRNKCity of Lynchburg23 min
May 27, 5:12 PM EDTSpecial Weather StatementRNKCarroll, City of Galax33 min
May 27, 5:19 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Bedford, Campbell, City of Lynchburg41 min
May 27, 5:26 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford34 min
May 27, 5:33 PM EDTSpecial Weather StatementRNKCharlotte27 min
May 27, 5:51 PM EDTTornado WarningRNKAmherst, Appomattox, Campbell, City of Lynchburg24 min
May 27, 5:55 PM EDTSevere Thunderstorm WarningRNKCharlotte30 min
May 27, 6:02 PM EDTSpecial Weather StatementRNKAmherst28 min
May 27, 6:18 PM EDTSpecial Weather StatementRNKAppomattox27 min
May 27, 6:20 PM EDTSpecial Weather StatementRNKAppomattox25 min
May 27, 6:39 PM EDTSpecial Weather StatementRNKBuckingham36 min
May 27, 6:44 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham31 min
May 27, 7:15 PM EDTSpecial Weather StatementRNKAppomattox, Buckingham30 min

Nearby

Flash Flood Warnings in Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.